# SDR CALA2023121503647

- Difficulty date: November 18, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 36,190 hours, 13,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320138
- Condition: Damaged
- Location: Pnl 146a3201-38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSED DRILLED FASTENER HOLE FOUND IN FUSELAGE SKIN PANEL 146A3201-38 UPON REMOVAL OF PREVIOUS FUSELAGE SKIN REPAIR AT LAV. SERVICE PANEL AT INTERSECTION OF FRAME BS-847 AND STRINGER SR-23L ACCOMPLISHED HFEC INSPECTION OF CUTOUT/REAMED AREA OF MIS-DRILLE D FASTNER HOLES AS SHOWN IN FIG 5 AND STEP/S C-10-E OF AVO11319, REV. E.  NO CRACK INDICATIONS NOTED AT THIS TIME. PER. AVO11319 REV. E, STEP: C.10.A THRU D. REAMED/TRIMMED OUT PER. AVO11319 REV. E, STEP: C.10.F & G. FINAL REAMED/TRIMMED HOLE TWO AJACENT DISCREPANT (MISDRILLED) FASTENER HOLES AS SHOWN IN DIAMETER= 0.9450 DIAMETER AND AJACENT FASTENER HOLES FIG.5 ILLUSTRATIVE SKETCH IN UPPER SKIN PANEL, READY TO PERFORM DISTANCES.  PROBE INSPECTION ON THE REAMED/TRIMMED OUT HOLE. SHOWN IN FIG. 6, READY FOR HFEC INSPECTION TO THE CUT EDGES REF. NDT MANUAL PART 6, 51-00-00 PROCEDURE 23 ACCOMPLISHED HFEC INSPECTION OF CUT OUT ,NO DEFECTS FOUND REF NDT MANUAL PART 6 51-00-00 PROCEDURE 23 PER. AVO11319 REV. G, STEP: E 1 & SUB B THRU D. UPON FURTHER EVALUATION BY ENGINEERING, IT WAS DETERMINED TO TRIM OUT THE UPPER SKIN (P/N 146A3201-38) TO REMOVE THE DAMAGE AS SHOWN IN FIG. 6. TRIMMED OUT THE DAMAGE IN THE UPPER SKIN AS VERIFIED ALUMINUM MATERIAL AND PO 8608449 PER AVO 11319 AND GMM 09-25-05. PER. AVO11319 REV. G, STEP: H.1. VERIFIED MATERIAL TO FAB -4 NOTE: THE ABOVE UPDATE ENTRY WAS CHANGED TO WORK PREFORMED FOR STRUCTURAL FILLER FROM: 0.080 INCH.
